# SDR ASAA0280138

- Difficulty date: April 11, 2002
- Submitted: May 9, 2002
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59360331
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K-CHECK, FOUND CORROSION ON EXTERNAL SKIN AT FS 1122-1128.  REPAIRED FUSELAGE SKIN PER EA 5330-01575.  (M)
